BibTeX record journals/sigmod/Libkin99

download as .bib file

@article{DBLP:journals/sigmod/Libkin99,
  author    = {Leonid Libkin},
  title     = {Some Remarks on Variable Independence, Closure, and Orthographic Dimension
               in Constraint Databases},
  journal   = {{SIGMOD} Record},
  volume    = {28},
  number    = {4},
  pages     = {24--28},
  year      = {1999},
  url       = {http://doi.acm.org/10.1145/344816.344850},
  doi       = {10.1145/344816.344850},
  timestamp = {Wed, 19 Sep 2012 09:16:25 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/sigmod/Libkin99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}